کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
1154985 958426 2017 10 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
A class of random deviation theorems for sums of nonnegative stochastic sequence and strong law of large numbers
ترجمه فارسی عنوان
یک کلاس از قضایای انحراف تصادفی برای مبالغ از توالی تصادفی نامنفی و قانون قوی اعداد بزرگ
کلمات کلیدی
متغیر تصادفی؛ نسبت لگاریتم درست نمایی محدود ؛ قضیه انحراف تصادفی؛ دنباله تصادفی تحت سلطه
60F15; 60B12Random variable; Limit log-likelihood ratio; Random deviation theorem; Stochastically dominated random sequence
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آمار و احتمال
چکیده انگلیسی

In this paper, the notion of limit log-likelihood ratio of random sequences, as a measure of dissimilarity   between the true density pn(x1,…,xn)(n=1,2,…) and the product of their marginals ∏i=1npi(xi), is introduced. Establish a.s. convergence supermartingale by means of constructing new probability density functions and under suitable restrict conditions, some random deviation theorems for arbitrary stochastically dominated continuous random variables and some strong law of large numbers are obtained.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Statistics & Probability Letters - Volume 76, Issue 18, 1 December 2006, Pages 2017–2026
نویسندگان
,